# SDR YENA20130110009

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 925 hours, 283 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V16444
- Condition: Overtemp
- Location: Nr 1
- Part time: 925 hours, 283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: A

## Discrepancy

FLT 677 JFK-LAX, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO PHX. AT CRUISE FL 360 LOUD BANG ACCOMPANIED BY IMMEDIATE LOSS OF POWER AND EGT OVER LIMIT ENGINE ONE.  REMOVED AND REPLACED ENGINE NR 1 AS PER A320-71-00-20-400-040.  ALL OPERATIONAL CHECKS OK.
